# SDR AALA20121112011

- Difficulty date: November 12, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 80,014 hours, 12,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655206
- Part serial: PF0086
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE WAS BEING DE-ACTIVATED WHEN IT ACCIDENTALLY DEPLOYED.  REPLACED RIGHT OVERWING SLIDE ASSEMBLY.
